Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 3

All articles in this issue are freely accessible.

An overview of periodic elliptic operators
Peter Kuchment.
Bull. Amer. Math. Soc. 53 (2016), 343-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3501794
Three themes of syzygies
Gunnar Fløystad, Jason McCullough and Irena Peeva.
Bull. Amer. Math. Soc. 53 (2016), 415-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3501795
Arithmetic hyperbolic reflection groups
Mikhail Belolipetsky.
Bull. Amer. Math. Soc. 53 (2016), 437-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3501796

Mathematical Perspectives

About the cover: Zeta-functions associated with quadratic forms in Adolf Hurwitz’s estate
Nicola M. R. Oswald and Jörn Steuding.
Bull. Amer. Math. Soc. 53 (2016), 477-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 3501797
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 53 (2016), 483-493
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Metric embeddings: bilipschitz and coarse embedddings into Banach spaces, by M. I. Ostrovskii.
Reviewers: Florent P. Baudier and William B. Johnson
Bull. Amer. Math. Soc. 53 (2016), 495-506
Review information
Full-text PDF Free Access
Lectures on the Riemann zeta function, by H. Iwaniec.
Reviewer: Brian Conrey
Bull. Amer. Math. Soc. 53 (2016), 507-512
Review information
Full-text PDF Free Access